Jorge Sotomayor
Jorge Sotomayor
Universidade de São Paulo, Instituto de Matemática e Estatística
Підтверджена електронна адреса в ime.usp.br
Назва
Посилання
Посилання
Рік
Li, cões de equa, cões diferenciais ordinárias
J Sotomayor
Instituto de Matemática Pura e Aplicada, CNPq, 1979
5791979
Introduction
F Dumortier, R Roussarie, J Sotomayor, H Żaładek
Bifurcations of Planar Vector Fields, 1-18, 1991
250*1991
Generic bifurcations of dynamical systems
J Sotomayor
Dynamical systems 549, 1973
2451973
Generic 3-parameter families of vector fields on the plane, unfolding a singularity with nilpotent linear part. The cusp case of codimension 3
F Dumortier, R Roussarie, J Sotomayor
Ergodic theory and dynamical systems 7 (3), 375-413, 1987
1891987
Regularization of discontinuous vector fields
J Sotomayor, MA Teixeira
International Conference on Differential Equations, Lisboa, 207-223, 1996
1831996
Generic one-parameter families of vector fields on two-dimensional manifolds
J Sotomayor
Publ. math. IHES 43, 5-46, 1974
1791974
Generic 3-parameter families of planar vector-fields, unfoldings of saddle, focus and elliptic-singularities with nilpotent linear parts
F DUMORTIER, R Roussarie, J Sotomayor
SPRINGER VERLAG, 1991
161*1991
Curvas definidas por equaçoes diferenciais no plano
J Sotomayor
Instituto de Matemática Pura e Aplicada, 1981
901981
Bifurcation analysis of the Watt governor system
J Sotomayor, LF Mello, DC Braga
Computational & Applied Mathematics 26 (1), 19-44, 2007
822007
Algebraic solutions for polynomial systems with emphasis in the quadratic case
J Chavarriga, J Llibre, J Sotomayor
Expositiones Mathematicae 15, 161-174, 1997
631997
Bifurcations of cuspidal loops
F Dumortier, R Roussarie, J Sotomayor
Nonlinearity 10 (6), 1369, 1997
621997
An approximation theorem for immersions with stable configurations of lines of principal curvature
C Gutiérrez, J Sotomayor
Geometric dynamics, 332-368, 1983
581983
Phase portraits of planar control systems
J Llibre, J Sotomayor
Nonlinear Analysis: Theory, Methods & Applications 27 (10), 1177-1197, 1996
571996
Structural stability of asymptotic lines on surfaces immersed in R3
R Garcia, C Gutierrez, J Sotomayor
Bulletin des sciences mathematiques 123 (8), 599-622, 1999
531999
Impasse singularities of differential systems of the form A (x) x′= F (x)
J Sotomayor, M Zhitomirskii
Journal of Differential Equations 169 (2), 567-587, 2001
522001
Vector fields near the boundary of a 3-manifold
J Sotomayor, MA Teixeira
Dynamical Systems Valparaiso 1986, 169-195, 1988
501988
Structurally stable discontinuous vector fields in the plane
J Sotomayor, ALF Machado
Qualitative Theory of Dynamical Systems 3 (1), 227-250, 2002
462002
Lines of principal curvature around umbilics and Whitney umbrellas
R Garcia, C Gutierrez, J Sotomayor
Tohoku Mathematical Journal, Second Series 52 (2), 163-172, 2000
462000
Lines of curvature, umbilic points and Carathéodory conjecture
C Gutierrez, J Sotomayor
Resenhas do Instituto de Matemática e Estatística da Universidade de São …, 1998
451998
Global asymptotic stability of differential equations in the plane
A Gasull, J Llibre, J Sotomayor
Journal of Differential Equations 91 (2), 327-335, 1991
451991
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20